Alert archive / Nebraska / Flash Flood Warnings in 2004
Flash Flood Warning 18, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at May 29, 2004, 7:34 PM CDT for Gage County, Jefferson County, Nebraska. It was in force for 6 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2004, 7:34 PM CDT (00:34 UTC)
- Expired
- May 30, 2004, 1:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Omaha, NE
- Area
- Counties, with a storm outline in the text
Counties Gage County, NE, Jefferson County, NE
The radar
The Omaha radar (KOAX), 119 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 7:55 PM CDT | FLASH FLOOD | Wymore, NE | WATER FLOWING OVER NUMEROUS ROADWAYS. NO ROADS CLOSED YET...DITCHES AND CULVERTS WERE BEGINNING TO OVERFLOW. |
| May 29, 7:55 PM CDT | FLASH FLOOD | Wymore, NE | WATER FLOWING OVER NUMEROUS ROADWAYS. NO ROADS CLOSED YET...DITCHES AND CULVERTS WERE BEGINNING TO OVERFLOW. |
| May 29, 7:55 PM CDT | FLASH FLOOD | Wymore, NE | WATER FLOWING OVER NUMEROUS ROADWAYS. NO ROADS CLOSED YET...DITCHES AND CULVERTS WERE BEGINNING TO OVERFLOW. |
| May 29, 9:30 PM CDT | FLASH FLOOD | Fairbury, NE | WATER OVER ROADWAYS SOUTH AND EAST OF FAIRBURY. NO ROADS CLOSED THOUGH. |
| May 29, 9:30 PM CDT | FLASH FLOOD | Fairbury, NE | WATER OVER ROADWAYS SOUTH AND EAST OF FAIRBURY. NO ROADS CLOSED THOUGH. |
| May 29, 9:30 PM CDT | FLASH FLOOD | Fairbury, NE | WATER OVER ROADWAYS SOUTH AND EAST OF FAIRBURY. NO ROADS CLOSED THOUGH. |
| May 30, 1:35 AM CDT | FLOOD | Diller, NE | 3 FEET OF WATER OVER HIGHWAY 103. |
| May 30, 1:35 AM CDT | FLOOD | Diller, NE | 3 FEET OF WATER OVER HIGHWAY 103. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1892 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1114 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KOAX 300039
FFWOAX
NEC067-095-300630-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA NE
734 PM CDT SAT MAY 29 2004
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GAGE COUNTY IN SOUTHEAST NEBRASKA
THIS INCLUDES THE CITY OF BEATRICE
JEFFERSON COUNTY IN SOUTHEAST NEBRASKA
* UNTIL 130 AM CDT
* AT 731 PM CDT...DOPPLER RADAR INDICATED THAT THUNDERSTORMS
CONTINUE TO MOVE THROUGH THE WARNED AREA. RAINFALL ESTIMATES HAVE
INDICATED THAT TWO TO THREE INCHES OF RAIN MAY HAVE ALREADY FALLEN
ACROSS A SWATH FROM SOUTH OF FAIRBURY TO SOUTH OF BEATRICE.
ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE THROUGH 1000 PM
CDT...WITH ADDITIONAL HEAVY RAIN LIKELY.
* SOME LOCATIONS AFFECTED INCLUDE...
FAIRBURY...HARBINE...DILLER...ENDICOTT...STEELE CITY...
ODELL...WYMORE AND BEATRICE.
EXCESSIVE RUNOFF FROM STORMS WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. IN ADDITION...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
AS LITTLE AS SIX INCHES OF WATER CAN CAUSE YOU TO LOSE CONTROL. THIS
INCLUDES PICKUP TRUCKS AND SPORT UTILITY VEHICLES.
LAT...LON 4033 9647 4001 9645 4001 9736 4035 9738
4035 9690 4052 9690 4053 9646
$$
DEWALD2 follow-up statements
000
WGUS73 KOAX 300315
FFSOAX
NEC067-095-300630-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1011 PM CDT SAT MAY 29 2004
...A FLASH FLOOD WARNING CONTINUES FOR JEFFERSON AND GAGE COUNTIES
IN SOUTHEAST NEBRASKA UNTIL 130 AM CDT...
AT 1011 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE EXITING GAGE COUNTY AT THIS TIME. HOWEVER...
ADDITIONAL THUNDERSTORMS WILL MOVE BACK INTO THE WARNED AREA BY 1100
PM AND BEYOND. LOCAL LAW ENFORCEMENT HAVE REPORTED NUMEROUS ROADS
WITH WATER OF SEVERAL INCHES FLOWING OVER THEM ACROSS BOTH JEFFERSON
AND GAGE COUNTIES...HOWEVER NO ROADS HAVE OFFICIALLY BEEN CLOSED THAT
WE ARE AWARE OF.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF ROAD AND STREAM FLOODING. DO NOT DRIVE INTO FLOODED AREAS.
MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS.
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. AS LITTLE AS SIX
INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. THIS
INCLUDES PICKUP TRUCKS AND SPORT UTILITY VEHICLES.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT...OR HAS A HIGH
PROBABILITY OF OCCURRING.
LAT...LON 4035 9647 4002 9647 4003 9736 4032 9734
4032 9687 4052 9687 4051 9647
$$
DEWALD000 WGUS73 KOAX 300618 FFSOAX NEC067-095-300645- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 115 AM CDT SUN MAY 30 2004 ...FLASH FLOOD WARNING FOR JEFFERSON COUNTY WILL BE ALLOWED TO EXPIRE AT 130 AM CDT... ...FLOOD WARNING WILL CONTINUE FOR GAGE COUNTY FOR FLOODING ALONG THE BIG BLUE RIVER... DOPPLER RADAR INDICATED THAT THE RAIN WAS ENDING ACROSS PORTIONS OF JEFFERSON COUNTY. LOCAL LAW ENFORCEMENT REPORTED THAT HIGH WATERS HAVER RECEDED...AND THUS THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. MINOR FLOODING IS FORECAST ALONG THE BIG BLUE RIVER SOUTH OF BEATRICE NEAR BARNESTON. THEREFORE...A FLOOD WARNING WILL REMAIN IN EFFECT FOR GAGE COUNTY THROUGH THIS EVENING. THE RIVER IS EXPECTED TO CREST NEAR 22 FEET LATER TODAY. LAT...LON 4042 9648 4004 9647 4002 9733 4032 9737 $$ DEWALD
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at May 29, 2:50 PM CDT, 4 hours 44 minutes earlier.
Area forecast discussion, May 29, 2:50 PM CDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 250 PM CDT SAT MAY 29 2004 .DISCUSSION... MAIN PROBLEMS SURROUND SEVERE WEATHER AND HEAVY RAINFALL POTENTIAL TONIGHT. 18Z SURFACE ANALYSIS PLACES A WARM FRONT JUST TO THE NORTH OF THE CWA INTO SOUTHEAST SOUTH DAKOTA AND NORTHWEST IOWA. ANOTHER BOUNDARY...THOUGH MUCH MORE DIFFICULT TO PICK OUT APPEARS TO BE FROM NORTH CENTRAL KANSAS INTO SOUTHEAST KANSAS. THE GFS DOES NOT REALLY PICK UP ON THE SOUTHERN BOUNDARY...WHILE THE ETA MAKES IT A MAIN FOCUS FOR THUNDERSTORM DEVELOPMENT. AGREE WITH SPC DISCUSSION THAT ELEMENTS ARE IN PLACE FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK WITH INCREASING LOW LEVEL MOISTURE...AND AMPLE 0-6KM SHEAR FOR SUPERCELLS. ONE PROBLEM IS THAT THE 18Z OAX SOUNDING DOES SHOW A RATHER STRONG CAP STILL IN PLACE...HOWEVER THE TOP SOUNDING INDICATES SOME COOLING HAS TAKEN PLACE SINCE 12Z BETWEEN 850 AND 700 MB WHICH SHOULD CONTINUE TO ERODE THE CAP. THINK THAT AS THE UPPER LEVEL WAVE TO THE WEST CONTINUES TO LIFT INTO THE AREA THAT SHOULD ALSO HELP GET THINGS GOING WITH EXPLOSIVE DEVELOPMENT EXPECTED. HAVE SOME CONCERN ABOUT THE HEAVY RAIN POTENTIAL AS WELL...WITH PRECIPITABLE WATER VALES OVER 1.5 INCHES FORECAST ACROSS MUCH OF THE CWA. ONE INHIBITING FACTOR IS THAT THE SYSTEM COULD BE PROGRESSIVE AS CORFIDI VECTORS SUGGEST THE OVERALL MCS SHOULD CONTINUE TO MOVE EAST TONIGHT AND NOT STALL OUT. AFTER MUCH DISCUSSION DECIDED TO ISSUE A FLOOD WATCH TONIGHT OVER THE ENTIRE CWA SINCE THE ENTIRE AREA COULD SEE HEAVY RAIN AMOUNTS APROACHING FLASH FLOOD GUIDANCE VALUES...AND THE HPC EXCESSIVE RAINFALL OUTLOOK ALSO COVERS THE ENTIRE CWA. THE SURFACE SYSTEM MOVES EAST OF THE AREA BY SUNDAY MORNING...AND WILL BRING AN END TO THE RAIN CHANCES FOR A TIME...HOWEVER HAVE SOME CONCERN THAT A FEW SHOWERS OR THUNDERSTORMS COULD DEVELOP IN THE AFTERNOON AS THE UPPER LEVEL TROUGH MOVES THROUGH. 850-500 MB LAPSE RATES BECOME RATHER STEEP BY SUNDAY AFTERNOON...SO WILL CARRY A CHANCE POP TO COVER. STEEP LAPSE RATES THEN CONTINUE MONDAY AFTERNOON...WITH THE COLD POCKET ALOFT STILL FORECAST TO BE OVER THE REGION...SO ANOTHER SMALL POP LOOKS WARRANTED. KEPT THINGS DRY TUESDAY THROUGH THURSDAY AS HIGH PRESSURE LOOKS TO DOMINATE AT THE SURFACE AND A RIDGE BUILDS IN ALOFT. BROUGHT IN THE NEXT CHANCE OF STORMS ON FRIDAY WITH ANOTHER ROUND OF WARM AIR ADVECTION. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...FLOOD WATCH UNTIL 4 AM SUNDAY FOR THE ENTIRE OAX NEBRASKA CWA. IA...FLOOD WATCH UNTIL 4 AM SUNDAY FOR THE ENTIRE OAX IOWA CWA. && NOTE...EFFECTIVE 1200 UTC JUNE 8TH THE AWIPS PRODUCT IDENTIFIER /PID/ FOR THE AREA FORECAST DISCUSSION ISSUED BY OMAHA WFO WILL CHANGE TO OMAAFDOAX. THE WMO CODE WILL REMAIN FXUS63 KOAX. KING
Hazardous weather outlook, May 29, 4:40 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 440 PM CDT SAT MAY 29 2004 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-300500- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 440 PM CDT SAT MAY 29 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND SUNDAY A MAJOR OUTBREAK OF SEVERE WEATHER IS EXPECTED THIS EVENING. SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP...BECOMING WIDESPREAD AFTER 600 PM CDT. THERE APPEARS TO BE A SIGNIFICANT TORNADO THREAT ACROSS THE OUTLOOK AREA...ESPECIALLY ACROSS SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. OTHER HAZARDS INCLUDE LARGE HAIL...POSSIBLY UP TO BASEBALL SIZE OR LARGER...AND STRONG WIND GUSTS OF 60 TO 80 MPH OR HIGHER. ONCE THUNDERSTORMS DEVELOP...VERY HEAVY RAINFALL WILL ALSO BE POSSIBLE...WITH SOME AREAS RECEIVING FROM ONE TO THREE INCHES OF RAIN. THIS MAY LEAD TO AREAS OF FLASH FLOODING...ESPECIALLY ALONG AND SOUTH OF A LINE FROM COLUMBUS TO TEKAMAH. THE STORM PREDICTION CENTER HAS PLACED NEARLY THE ENTIRE OUTLOOK AREA IN A HIGH RISK OF SEVERE WEATHER...AND TORNADO WATCHES REMAIN IN EFFECT UNTIL 1000 PM CDT. A FLOOD WATCH ALSO IS IN EFFECT THROUGH 400 AM CDT. THIS IS A SERIOUS SITUATION. PLEASE REVIEW SAFETY PLANS AT THIS TIME...AND BE PREPARED TO IMPLEMENT THEM SHOULD WARNINGS BE ISSUED. ONCE THUNDERSTORMS DEVELOP...THEY SHOULD QUICKLY BECOME SEVERE. A COLD FRONT MOVING INTO THE REGION...COMBINED WITH A STRONG UPPER LEVEL DISTURBANCE...ALONG WITH AMPLE LOW LEVEL MOISTURE AND STRONG INSTABILITY ARE THE PRIMARY REASONS FOR THE SEVERE WEATHER OUTBREAK. A SLIGHT CHANCE OF THUNDERSTORMS WILL STILL EXIST EARLY SUNDAY MORNING AND AGAIN SUNDAY AFTERNOON...BUT SEVERE WEATHER IS NOT EXPECTED WITH THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS MONDAY ACROSS THE OUTLOOK AREA...AND AGAIN NEXT FRIDAY NIGHT. INSTABILITY WILL BE LIMITED...AND SEVERE WEATHER IS UNLIKELY FROM THESE STORMS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL BE REQUIRED THIS EVENING. BE PREPARED TO ACT QUICKLY ONCE THUNDERSTORMS DEVELOP IN YOUR AREA. DEWALD
In the hours before
Local storm report, May 29, 5:12 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
512 PM CDT SAT MAY 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 5 W CROFTON 42.73N 97.60W
05/29/2004 0.75 INCH KNOX NE LAW ENFORCEMENT
&&
DEWALDLocal storm report, May 29, 5:46 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
546 PM CDT SAT MAY 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL 7 N CROFTON 42.83N 97.50W
05/29/2004 1.00 INCH KNOX NE LAW ENFORCEMENT
&&
DEWALDLocal storm report, May 29, 6:27 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
627 PM CDT SAT MAY 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL 1 SE TOBIAS 40.41N 97.32W
05/29/2004 1.00 INCH SALINE NE EMERGENCY MNGR
&&
DEWALDLocal storm report, May 29, 7:04 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
704 PM CDT SAT MAY 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG 1 S ODELL 40.04N 96.80W
05/29/2004 GAGE NE EMERGENCY MNGR
LARGE TREE LIMBS DOWN.
&&
DEWALDLocal storm report, May 29, 7:29 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
729 PM CDT SAT MAY 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL SANTEE 42.84N 97.85W
05/29/2004 1.00 INCH KNOX NE EMERGENCY MNGR
&&
DEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:08 PM CDT | Severe Thunderstorm Warning | OAX | Antelope | 37 min |
| May 29, 7:15 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 30 min |
| May 29, 7:22 PM CDT | Severe Thunderstorm Warning | OAX | Pierce | 23 min |
| May 29, 7:26 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Stanton | 34 min |
| May 29, 7:32 PM CDT | Tornado Warning | OAX | Gage, Pawnee | 28 min |
| May 29, 7:39 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 36 min |
| May 29, 7:43 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 32 min |
| May 29, 7:55 PM CDT | Severe Thunderstorm Warning | OAX | Johnson | 35 min |
| May 29, 8:01 PM CDT | Severe Thunderstorm Warning | OAX | Pawnee | 44 min |
| May 29, 8:03 PM CDT | Flash Flood Warning | OAX | Antelope, Knox | 6 hr |
| May 29, 8:12 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 33 min |
| May 29, 8:13 PM CDT | Tornado Warning | OAX | Pawnee | 47 min |
| May 29, 8:15 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 30 min |
| May 29, 8:30 PM CDT | Tornado Warning | OAX | Jefferson | 60 min |
| May 29, 8:34 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 41 min |
| May 29, 8:41 PM CDT | Flash Flood Warning | OAX | Boone, Pierce | 6 hr |
| May 29, 8:43 PM CDT | Tornado Warning | OAX | Gage | 47 min |
| May 29, 8:52 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha | 38 min |
| May 29, 8:56 PM CDT | Flash Flood Warning | OAX | Johnson, Pawnee | 6 hr |
| May 29, 8:59 PM CDT | Severe Thunderstorm Warning | OAX | Pawnee | 46 min |
| May 29, 9:21 PM CDT | Severe Thunderstorm Warning | OAX | Stanton | 39 min |
| May 29, 9:32 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 28 min |
| May 29, 9:59 PM CDT | Flash Flood Warning | OAX | Nemaha | 6 hr |
| May 29, 9:59 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Pawnee | 46 min |
| May 29, 10:09 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Platte | 66 min |
| May 29, 10:28 PM CDT | Flash Flood Warning | OAX | Platte | 6 hr |
| May 29, 10:32 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Seward | 58 min |
| May 29, 10:34 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 56 min |
| May 29, 10:58 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Madison, Pierce | 62 min |
| May 29, 11:43 PM CDT | Severe Thunderstorm Warning | OAX | Saunders | 32 min |
| May 30, 12:03 AM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy | 42 min |
| May 30, 12:45 AM CDT | Severe Thunderstorm Warning | OAX | Sarpy | 15 min |
| May 30, 1:07 AM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 53 min |
Nearby
Flash Flood Warnings in Nebraska, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.